# SDR CA980706025

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) EXCESSIVE CABIN ALTITUDE NOTED AT FLT LEVEL 310.  CABIN ALTITUDE CLIMB AT 550, INITIATED EMERGENCY DESCENT, CABIN CONTINUED TO CLIMB TO 1180, AFTER LEVEL OFF CABIN PRESSURE STABILIZED.  MAINTENANCE REPLACED OUTFLOW VALVE AND OPERATIONALLY CHECKED IN AUTO AND MANUAL MODE, SERVICEABLE.
